# SDR VNAA2021050799910

- Difficulty date: May 7, 2021
- Submitted: May 7, 2021
- Operation: Air carrier
- Aircraft: N718PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10175
- Aircraft time: 37,005 hours, 36,001 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: N1262075
- Condition: Corroded
- Location: Bs 364-485 Lbl27
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SEAT TRACK CORRODED AT LBL27 BETWEEN FS364 AND FS485.
